Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 97, Number 4
HTML articles powered by AMS MathViewer

Invariant maximal ideals in group algebras
Daniel R. Farkas PDF
Proc. Amer. Math. Soc. 97 (1986), 569-576
Positively curved bilinear forms
K. S. Sarkaria and S. M. Zoltek PDF
Proc. Amer. Math. Soc. 97 (1986), 577-584
On stably extended projective modules over polynomial rings
Moshe Roitman PDF
Proc. Amer. Math. Soc. 97 (1986), 585-589
The Thompson-Wielandt theorem
Paul S. Fan PDF
Proc. Amer. Math. Soc. 97 (1986), 590-592
The Euler characteristic and inequalities for Kleinian groups
William Abikoff PDF
Proc. Amer. Math. Soc. 97 (1986), 593-601
On the univalent functions starlike with respect to a boundary point
Pavel G. Todorov PDF
Proc. Amer. Math. Soc. 97 (1986), 602-604
On the coefficients of $p$-valent functions which are polynomials of univalent functions
Pavel G. Todorov PDF
Proc. Amer. Math. Soc. 97 (1986), 605-608
Weak convergence of measures and weak type $(1,q)$ of maximal convolution operators
Filippo Chiarenza and Alfonso Villani PDF
Proc. Amer. Math. Soc. 97 (1986), 609-615
On the algebra of bounded holomorphic martingales
Hitoshi Arai PDF
Proc. Amer. Math. Soc. 97 (1986), 616-620
On $C^ m$ rational approximation
Joan Verdera PDF
Proc. Amer. Math. Soc. 97 (1986), 621-625
The Mackey continuity of the monotone rearrangement
Anthony Horsley and Andrzej J. Wrobel PDF
Proc. Amer. Math. Soc. 97 (1986), 626-628
Denting points in Bochner $L^ p$-spaces
Bor-Luh Lin and Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 97 (1986), 629-633
Finite rank perturbations of singular spectra
James S. Howland PDF
Proc. Amer. Math. Soc. 97 (1986), 634-636
Subspaces of small codimension of finite-dimensional Banach spaces
Alain Pajor and Nicole Tomczak-Jaegermann PDF
Proc. Amer. Math. Soc. 97 (1986), 637-642
A note on uniform operators
Hsiao Lan Wang PDF
Proc. Amer. Math. Soc. 97 (1986), 643-646
A counterexample to a result concerning controlled approximation
Rong Qing Jia PDF
Proc. Amer. Math. Soc. 97 (1986), 647-654
Approximate unitary equivalence of continuous nests
Kenneth R. Davidson PDF
Proc. Amer. Math. Soc. 97 (1986), 655-660
Continuity of the Fenchel transform of convex functions
Kerry Back PDF
Proc. Amer. Math. Soc. 97 (1986), 661-667
Compact derivations of nest algebras
C. Peligrad PDF
Proc. Amer. Math. Soc. 97 (1986), 668-672
On the singularities of continuous Legendre transforms
Gilbert G. Walter and Ahmed I. Zayed PDF
Proc. Amer. Math. Soc. 97 (1986), 673-681
Series that converge on sets of null density
R. Estrada and R. P. Kanwal PDF
Proc. Amer. Math. Soc. 97 (1986), 682-686
Newton’s method and the Jenkins-Traub algorithm
R. N. Pederson PDF
Proc. Amer. Math. Soc. 97 (1986), 687-690
Average radial limits in weighted Hardy spaces
Alec Matheson and David C. Ullrich PDF
Proc. Amer. Math. Soc. 97 (1986), 691-694
A fixed point theorem for locally nonexpansive mappings in normed spaces
C. Waters PDF
Proc. Amer. Math. Soc. 97 (1986), 695-699
Discriminatory stable sets for $(n,k)$ games
Chih Chang PDF
Proc. Amer. Math. Soc. 97 (1986), 700-706
Selection theorems and invariance of Borel pointclasses
Sreela Bhattacharya and S. M. Srivastava PDF
Proc. Amer. Math. Soc. 97 (1986), 707-711
Spurious Brownian motions
Sándor Csörgő PDF
Proc. Amer. Math. Soc. 97 (1986), 712-713
The Borsuk-Ulam theorem for a $Z_ q$-map from a $Z_ q$-space to $S^ {2n+1}$
Teiichi Kobayashi PDF
Proc. Amer. Math. Soc. 97 (1986), 714-716
Spectra of some domains in compact Lie groups and their applications
Hajime Urakawa PDF
Proc. Amer. Math. Soc. 97 (1986), 717-723
Existence of a volume preserving diffeomorphism without periodic points on three-dimensional manifolds
Nobuya Watanabe PDF
Proc. Amer. Math. Soc. 97 (1986), 724-726
$U$-embedded subsets of normed linear spaces
Ronnie Levy and M. D. Rice PDF
Proc. Amer. Math. Soc. 97 (1986), 727-733
Engulfing and finitely generated groups
Richard Skora PDF
Proc. Amer. Math. Soc. 97 (1986), 734-736
A best constant and the Gaussian curvature
Chong Wei Hong PDF
Proc. Amer. Math. Soc. 97 (1986), 737-747
Whitney levels in $C_ p(X)$ are ARs
Mark Lynch PDF
Proc. Amer. Math. Soc. 97 (1986), 748-750
A simplified proof of Heinz inequality and scrutiny of its equality
Takayuki Furuta PDF
Proc. Amer. Math. Soc. 97 (1986), 751-753